# SDR REXA2019022700326

- Difficulty date: February 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 30,567 hours, 28,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK BETWEEN  FS559.0 AND FS559.0+80  HAS CORROSION. REMOVED AND REPLACED WITH NEW SEAT TRACK IAW AMM 53-01-11 FORMAT ID REF W/O 1016887-1000-0063 S/N 6965447.
